# SDR 3SVA2014072100001

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N441BD
- Make and model: Cessna 441
- Aircraft serial: 4410088
- Aircraft time: 11,853 hours, 10,113 cycles
- Engine: Garrtt TPE33110
- Engine time: 3,866 hours, 2,989 cycles
- Propeller: Mcauly 3GFR34C601
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Filter
- Part number: 8970722
- Condition: Clogged
- Location: Fuel Control
- Component: Fuel Control, Alidsg
- Component part number: 89711020
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, LT ENGINE FUEL COMPUTER TRIPPED OFFLINE. THE ENGINE RPMS THEN BEGAN TO DECAY AND THE LT GENERATOR DROPPED OFF LINE.  PILOT SHUTDOWN THE ENGINE, PERFORMED A RESTART AND RETURNED TO BASE.
